# SDR F3LA200800198

- Difficulty date: April 9, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53477101000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED FRAME 59 COVER PROFILE NUT PLATE HOLES WERE CORRODED FROM STRINGER 38 RIGHT TO 38 LEFT.  MAINTENANCE BLENDED OUT CORROSION AND INSTALLED NEW SUPPORT AT FRAME 59 STRINGER 41 LEFT IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  INSTALLED REPAIR DOUBLER AND FILLER IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30247.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
